Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Fatou theorems on domains in ${\mathbf{C}}^n$

Author: Steven G. Krantz
Journal: Bull. Amer. Math. Soc. 16 (1987), 93-96
MSC (1980): Primary 32A35; Secondary 42B30
MathSciNet review: 866022
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [GA] G. Aladro, thesis, Pennsylvania State University, 1985.
  • [RB] S. R. Barker, Two theorems on boundary values of analytic functions, Proc. Amer. Math. Soc. 68 (1978), 48-54. MR 499312
  • Joseph A. Cima and Steven G. Krantz, The Lindelöf principle and normal functions of several complex variables, Duke Math. J. 50 (1983), no. 1, 303–328. MR 700143,
  • [EGKP] P. Erdős, C. Godsil, S. G. Krantz, and T. D. Parsons, Intersection graphs for families of balls, preprint.
  • [HF] H. Federer, Geometric measure theory, Springer-Verlag, Berlin and New York, 1969. MR 257325
  • John B. Garnett, Bounded analytic functions, Pure and Applied Mathematics, vol. 96, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1981. MR 628971
  • Paul Koosis, Sommabilité de la fonction maximale et appartenance à 𝐻₁. Cas de plusieurs variables, C. R. Acad. Sci. Paris Sér. A-B 288 (1979), no. 9, A489–A492 (French, with English summary). MR 529483
  • [AK1] A. Korányi, Harmonic functions on Hermitian hyperbolic space, Trans. Amer. Math. Soc. 135 (1969), 507-516. MR 277747
  • [AK2] A. Korányi, Poisson integrals and boundary components of symmetric spaces, Invent. Math. 34 (1976), 19-35. MR 425197
  • Steven G. Krantz, Function theory of several complex variables, John Wiley & Sons, Inc., New York, 1982. Pure and Applied Mathematics; A Wiley-Interscience Publication. MR 635928
  • Steven G. Krantz and T. D. Parsons, Antisocial subcovers of self-centered coverings, Amer. Math. Monthly 93 (1986), no. 1, 45–48. MR 824589,
  • [NR] A. Nagel and W. Rudin, Local boundary behavior of bounded holomorphic functions, Canad. J. Math. 30 (1978), 583-592. MR 486595
  • Alexander Nagel, Elias M. Stein, and Stephen Wainger, Boundary behavior of functions holomorphic in domains of finite type, Proc. Nat. Acad. Sci. U.S.A. 78 (1981), no. 11, 6596–6599. MR 634936
  • [IP] I. Privalov, Randeigenschaften Analytischer Funktionen, Deutsch Verlag der Wissenschaften, Berlin, 1956. MR 83565
  • [ES1] E. M. Stein, Boundary behavior of holomorphic functions of several complex variables, Princeton Univ. Press, Princeton, N.J., 1972. MR 473215
  • E. M. Stein, Some problems in harmonic analysis, Harmonic analysis in Euclidean spaces (Proc. Sympos. Pure Math., Williams Coll., Williamstown, Mass., 1978) Proc. Sympos. Pure Math., XXXV, Part, Amer. Math. Soc., Providence, R.I., 1979, pp. 3–20. MR 545235
  • J. Michael Wilson, A simple proof of the atomic decomposition for 𝐻^{𝑝}(𝑅ⁿ), 0<𝑝≤1, Studia Math. 74 (1982), no. 1, 25–33. MR 675430

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 32A35, 42B30

Retrieve articles in all journals with MSC (1980): 32A35, 42B30

Additional Information


American Mathematical Society